آمار

تعداد نشریات44
تعداد شماره‌ها1,353
تعداد مقالات16,546
تعداد مشاهده مقاله53,675,782
تعداد دریافت فایل اصل مقاله16,151,076
Alikhani, Robab. (1395). Interval fractional integrodifferential equations without singular kernel by fixed point in partially ordered sets. سامانه مدیریت نشریات علمی, 5(1), 12-29.
Robab Alikhani. "Interval fractional integrodifferential equations without singular kernel by fixed point in partially ordered sets". سامانه مدیریت نشریات علمی, 5, 1, 1395, 12-29.
Alikhani, Robab. (1395). 'Interval fractional integrodifferential equations without singular kernel by fixed point in partially ordered sets', سامانه مدیریت نشریات علمی, 5(1), pp. 12-29.
Alikhani, Robab. Interval fractional integrodifferential equations without singular kernel by fixed point in partially ordered sets. سامانه مدیریت نشریات علمی, 1395; 5(1): 12-29.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب